“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 109
School of Mathematics
  Title:   Study of modules over formal triangular matrix rings
1.  A. Haghany
2.  K. Varadarajan
  Status:   Published
  Journal: J. Pure Appl. Algebra
  Vol.:  147
  Year:  2000
  Pages:   41-58
  Supported by:  IPM
In this paper we carry out a systematic study of modules over a formal triangular matrix ring T=[
]. Using the altenative description of right T-modules as triples (X,Y)f with XModA,YModB and f:YB MX in ModA, we shall characterize respectively uniform, hollow, finitely embedded, projective, generator or progenerator modules over T. For projective modules an explicit method for constructing a dual basis is described. Also necessary and sufficient conditions are found for a T-module to admit a projective cover. When the conditions are fulfilled we give an explicit method for constructing a projective cover.

Download TeX format
back to top
scroll left or right